# SDR JJBA20220815017

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 45,949 hours, 28,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 744437
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING SIGN ASSEMBLY AT SEAT 18A INOPERATIVE. REMOVED AND REPLACED EXIT MARKING SIGN ASSEMBLY AT SEAT 18A. OPS CHECK SAT.
